# SDR K3HA9700099

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT ROW 17DEF HAS BROKEN LIGHT ASSEMBLY.  INSTALLED NEW LIGHT SOCKET ASSEMBLY AS PER MM 33-59-00, OPS CK GOOD.
